# SDR CA191004005

- Difficulty date: July 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: K42
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN-BACK DUE TO PRESSURIZATION - CABIN ALTITUDE WARNING DURING CLIMB. NO MASKS DEPLOYED AND NO EMERGENCY WAS DECLARED.   CORRECTIVE ACTION: MAINTENANCE CHANGED RELAY K42 AND OPS CHECKED GOOD. (TC# 20191004005)
